# SDR SIMA20220521002

- Difficulty date: May 21, 2022
- Submitted: May 22, 2022
- Operation: Air carrier
- Aircraft: N288NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000829
- Aircraft time: 6,415 hours, 3,976 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Aft
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT INOP-C/A-RAR AFT GALLEY FLASHLIGHT BATTERY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
